Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Topological entropy for noncompact sets

Author: Rufus Bowen
Journal: Trans. Amer. Math. Soc. 184 (1973), 125-136
MSC: Primary 28A65; Secondary 54H20
MathSciNet review: 0338317
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For $ f:X \to X$ continuous and $ Y \subset X$ a topological entropy $ h(f,Y)$ is defined. For X compact one obtains results generalizing known theorems about entropy for compact Y and about Hausdorff dimension for certain $ Y \subset X = {S^1}$ . A notion of entropy-conjugacy is proposed for homeomorphisms.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A65, 54H20

Retrieve articles in all journals with MSC: 28A65, 54H20

Additional Information

PII: S 0002-9947(1973)0338317-X
Keywords: Entropy, Hausdorff dimension, invariant measure, generic points
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia